Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Period is late. Taking Sugar pills. Not pregnant. Reason?

Hi. I'm on the pill I normally start to take the sugar pill on a Saturday and get my period around Monday Tuesdays this week I have had nothing just once I had a really really dark piece of discharge and one or two others times a tiny but no period. What's this mean I'm 99.999 sure I'm not pregnant . My last few periods haven't been that heavy either.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
However, unscheduled bleeding and spotting often occur during the first few months on this type of regimen. It typically goes away with continued use, but some women continue to have unscheduled bleeding with continuous use of pills.If the problem persists you need to consult you gynecologist for further advice.Thank you for the query.Have a good health.Take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor